propecia and muscle loss
Aug 22, 2005
Due to wasting and very low testoterone, I take oxandrin and testoterone. I have been able to maintain 20 lbs of lean muscle mass and it looks rather good. But, noticed hair loss increasing (expected i guess) so started taking propecia. Now I've noticed, a loss of muscle mass. Can the action of propecia in blocking the conversion of testosterone to DHT also be reducing the muscle builing effects.
Response from Dr. Henry
Interesting question. I have a number of patients on Propecia and some form of testosterone replacement and haven't noticed a clear problem but I should look more carefully. I don't have a clear enough understanding of all steroid metabolic pathways to know if you are on both testosterone and oxandrin-would Propecia be expected to somewhat decrease their efficacy on a predictable basis. I haven't see much on that in the literature-if any readers have any good references I would appreciated them! KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Does HIV Cause Itchy Vagina?
- Is Itchy Scrotum An Acute Symptom Of AIDS?
- Blowjob From A Prostitute Do I Need To Get Tested For HIV
- Burning Red Spots After Giving Oral Sex What Are The Chances Of HIV
- Coated Tongue After Topping Without Condom Does It Mean I Have HIV
- Dry Cough After Vaginal Sex Condom Broke Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.